# SDR AWXA0000239

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 45,441 hours, 32,803 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69779422
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, REPAIR DOUBLER ON AFT FACE OF FLOORBEAM AT BS 520 LBL 45.5 CRACKED IN RADIUS .5 INCH.  REMOVED DAMAGED DOUBLER AND REPAIRED IAW AWA EO 53-14-12.
